Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



A numerical study of the relative class numbers of real quadratic integral domains

Author: Harvey Cohn
Journal: Math. Comp. 16 (1962), 127-140
MSC: Primary 10.66
MathSciNet review: 0144885
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 10.66

Retrieve articles in all journals with MSC: 10.66

Additional Information

Article copyright: © Copyright 1962 American Mathematical Society

American Mathematical Society